# SDR DALA2024020901754

- Difficulty date: February 5, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 106,961 hours, 15,283 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 R/H WING I/B AFT FLAP FOUND DENT 9.5INCH FROM T/E 23INCH FROM I/B.   DAMAGED AREA REPAIRED PER PER B767-300 SRM 57 -53-01-2R-1 & 51-70-10-2R-4 & SRM 51-70-10 (0187471)
